# SDR UIEA2018071801510

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT RACK HAS CORROSION STA 348 TO 370 RBL 46. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION AT MAIN CABIN FLOOR STA 348 TO STA 429 PER SRM 51-40-02-06-0 AND SRM 53-00-52-2R.
